Impulsive control of portfolios

Palczewski, J and Stettner, L (2007) Impulsive control of portfolios. Applied Mathematics and Optimization, 56 (1). 67 - 103. ISSN 0095-4616



  • Palczewski, J
  • Stettner, L
Copyright, Publisher and Additional Information: © 2007, Springer. This is an author produced version of a paper published in Applied Mathematics and Optimization. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via
Keywords: Markov process; portfolio optimization; impulsive control; Bellman equation; transaction costs
  • Published: June 2007
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jun 2014 11:36
Last Modified: 17 Jan 2018 01:38
Published Version:
Status: Published
Publisher: New York: Springer
Refereed: Yes
Identification Number:

Share / Export